Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Nausea, swollen stomach with bruise, diarrhea, abdominal pain and chronic constipation. History of IBS

i have been having stomach problems for about six years. i was diagnosed with ibs but have been doing better in the past year with mostly just chronic constipation . for about four weeks i have been nauseous and queasy and my stomach is swollen with a blue bruise on it which i just noticed today. and i got really bad diahrrea and abdominal pain two days ago but that pretty much subsided.but it seems like everything i eat doesn t agree with me. please help.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Possibly you have irritable bowel syndrome - constipation type and what you are having now is an acute infective diarrhea which is settling.
You can take some antacid and pro kinetic or anti nausea drug.
Can take some curd, butter milk or a pro biotic.
Take small frequent meals and can avoid milk for few days and yes don't worry.
Hope this answers your query.
Please do reply in case of any further questions.
Wish you a speedy recovery.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor